# SDR AALA2009041400772

- Difficulty date: April 14, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - 18DEF EMERGENCY LIGHT HARNESS LOOSE.  RESECURED 18DEF EMERGENCY LIGHT HARNESS.
